Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 14, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 16, 2013, 7:39 PM MDT for Cherry County, Sheridan County, Nebraska. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2013, 7:39 PM MDT (01:39 UTC)
- Expired
- May 16, 2013, 8:30 PM MDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherry County, NE, Sheridan County, NE
The radar
The Rapid City radar (KUDX), 150 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 1.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1360 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
499
WUUS53 KLBF 170139
SVRLBF
NEC031-161-170230-
/O.NEW.KLBF.SV.W.0014.130517T0139Z-130517T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
739 PM MDT THU MAY 16 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHEASTERN SHERIDAN COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 830 PM MDT
* AT 735 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHELL LAKE
STATE WILDLIFE MANAGEMENT AREA...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD...MERRIMAN AND HIGHWAY 61
CROSSING THE NIOBRARA RIVER.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 111 AND 138.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 215 AND 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4300 10206 4300 10165 4299 10164 4278 10166
4279 10212 4301 10210 4301 10207
TIME...MOT...LOC 0139Z 270DEG 22KT 4294 10196
HAIL...1.00IN
WIND...60MPH
$$
BROOKS3 follow-up statements
103
WWUS53 KLBF 170146
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM CDT THU MAY 16 2013
NEC161-170155-
/O.CAN.KLBF.SV.W.0014.000000T0000Z-130517T0230Z/
SHERIDAN NE-
746 PM MDT THU MAY 16 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHERIDAN COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4279 10208 4300 10206 4300 10165 4299 10164
4278 10166
TIME...MOT...LOC 0145Z 270DEG 22KT 4294 10191
$$
NEC031-170230-
/O.CON.KLBF.SV.W.0014.000000T0000Z-130517T0230Z/
CHERRY NE-
746 PM MDT THU MAY 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CHERRY COUNTY UNTIL 830 PM MDT...
AT 740 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IRWIN...AND
MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MERRIMAN AND HIGHWAY 61 CROSSING THE NIOBRARA RIVER.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 113 AND 138.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 216 AND 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4279 10208 4300 10206 4300 10165 4299 10164
4278 10166
TIME...MOT...LOC 0145Z 270DEG 22KT 4294 10191
HAIL...1.00IN
WIND...60MPH
$$
BROOKS191
WWUS53 KLBF 170206
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
906 PM CDT THU MAY 16 2013
NEC031-170230-
/O.CON.KLBF.SV.W.0014.000000T0000Z-130517T0230Z/
CHERRY NE-
806 PM MDT THU MAY 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CHERRY COUNTY UNTIL 830 PM MDT...
AT 804 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MERRIMAN...AND
MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MERRIMAN AND HIGHWAY 61 CROSSING THE NIOBRARA RIVER.
THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 119 AND 138.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 216 AND 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4279 10196 4300 10199 4300 10165 4299 10164
4278 10166
TIME...MOT...LOC 0206Z 270DEG 22KT 4291 10174
HAIL...1.00IN
WIND...60MPH
$$
BROOKS009
WWUS53 KLBF 170219
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
919 PM CDT THU MAY 16 2013
NEC031-170229-
/O.CAN.KLBF.SV.W.0014.000000T0000Z-130517T0230Z/
CHERRY NE-
819 PM MDT THU MAY 16 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHERRY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 4279 10196 4300 10199 4300 10165 4299 10164
4278 10166
TIME...MOT...LOC 0219Z 270DEG 22KT 4291 10163
$$
BROOKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 7:03 PM MDT, 36 minutes earlier.
Area forecast discussion, May 16, 7:03 PM MDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 803 PM CDT THU MAY 16 2013 .SYNOPSIS... ISSUED AT 350 PM CDT THU MAY 16 2013 AT H5 CLOSED CUT OFF LOW MEANDERING OVER THE SOUTHERN PLAINS SLOWLY MOVING EAST TOWARDS THE TENNESSEE VALLEY. TROUGH OVER NORTHEAST CONUS AND TROUGH OFF THE WEST COAST. STRONG WAVE LIFTING NORTHEAST OVER NEBRASKA. && .UPDATE... ISSUED AT 757 PM CDT THU MAY 16 2013 THUNDERSTORMS IN THE NEBRASKA PANHANDLE WILL MAKE THEIR WAY EASTWARD...AT LEAST UNTIL IT REACHES THE AREAS COOLED THIS EVENING BY EARLIER CONVECTION. SOMEWHERE EAST OF MERRIMAN-OGALLALA AND WEST OF AINSWORTH-BROKEN BOW...STORMS ARE LIKELY TO DISSIPATE. IN THE MEANTIME...THE STORMS MAY INCREASE AND BECOME SEVERE BUT THE PROBABILITY OF SEVERE WEATHER WILL DECREASE THROUGH THE EVENING. ALSO...THE SEVERE THUNDERSTORM WATCH HAS BEEN ALLOWED TO EXPIRE. && .SHORT TERM...(THIS AFTERNOON THROUGH FRIDAY) ISSUED AT 350 PM CDT THU MAY 16 2013 CONVECTION IS ONGOING ACROSS SOUTHWEST NEBRASKA AS A COMPACT MID LEVEL CIRCULATION MOVES EAST OUT OF NORTHEAST COLORADO. LAPSE RATES ARE STEEP...AND LATEST LAPS ANALYSIS INDICATES GREATER THAN 1000 J/KG OF CAPE AVAILABLE WITHIN AN ATMOSPHERE CHARACTERIZED BY 0-6KM SHEAR OF 30KTS OR SO. ADDITIONAL SEVERE STORMS MAY BE POSSIBLE THROUGH THE AFTERNOON INTO THE OVERNIGHT BUT SHIFT EAST WITH THE MID LEVEL WAVE. OTHERWISE HEIGHTS BUILD ACROSS THE CENTRAL PLAINS ON FRIDAY WHICH SHOULD PROVIDE FOR A WARM DAY. HIGHS APPROACHING 90 WILL BE POSSIBLE SOUTH OF THE INTERSTATE 80 CORRIDOR. A WARM FRONT WILL SET UP ALONG THE SOUTH DAKOTA BORDER BY LATE AFTERNOON...AND WHEN COMBINED WITH ANOTHER WEAK WAVE PASSAGE...ADDITIONAL STORMS MAY BE POSSIBLE ACROSS NORTH CENTRAL NEBRASKA BY LATE AFTERNOON FRIDAY. ANY STORM THAT FORMS WOULD HAVE THE POTENTIAL TO ONCE AGAIN BE ON THE STRONG SIDE...IF NOT SEVERE...AS SUFFICIENT CAPE AND SHEAR IS AVAILABLE. .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 350 PM CDT THU MAY 16 2013 MODELS IN FAIR AGREEMENT THROUGH SUNDAY AND THEN MODELS HAVING MAJOR DIFFERENCES WITH UPPER PATTERN. EC AND ENSEMBLE MEANS ARE IN BETTER AGREEMENT IN LONG TERM WITH GFS THE OUTLIER. RIDGE SHARPENS OVER THE NORTHERN PLAINS ON FRIDAY WITH NUMEROUS WAVES MOVING NORTH JUST TO THE WEST OF FORECAST AREA. SURFACE LOW OVER THE BLACK HILLS AND TROUGH THROUGH THE PANHANDLE OF NEBRASKA DRY LINE INTO THE TEXAS PANHANDLE...STATIONARY BOUNDARY WARM FRONT OVER SOUTH CENTRAL SOUTH DAKOTA. WARM SECTOR IS CAPPED FRIDAY EVENING WITH WEAKER CAP NORTH NEAR BOUNDARY IN SOUTH CENTRAL SOUTH DAKOTA. SATURDAY STILL LOOKS TO BE BEST DAY FOR SEVERE OVER WESTERN NEBRASKA WITH GOOD SETUP. BULK SHEAR NUMBERS LOOK GOOD TO GET SOME SUPER CELLS. INVERTED TROUGH MOVING ACROSS WESTERN NEBRASKA. 700MB WAVE MOVING EAST THROUGH THE AFTERNOON WITH WIDE SPREAD ASCENT AHEAD OF THE SYSTEM AND DIVERGENCE ALOFT. HIGHS IN THE 80S SATURDAY COOLING TO THE 70S SUNDAY BEHIND THE FRONT. UPPER CLOSED LOW OVER NORTHERN NEBRASKA SOUTH DAKOTA BORDER WILL KEEP SHOWERS AND THUNDERSTORMS IN THE FORECAST THROUGH MID WEEK. MAY HAVE TO TREND FORECAST HIGH TEMPERATURES DOWN SOME MORE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 638 PM CDT THU MAY 16 2013 THUNDERSTORMS WILL CONTINUE MOVING THROUGH CENTRAL AND NORTH CENTRAL NEBRASKA...BUT THEY SHOULD BE ENDING BY 07Z AT ONL. IN THE MEANTIME...WIND IN THE VICINITY OF THE STORMS WILL BE VRB22-28G32-40KT AND HAIL IS POSSIBLE. AFTER THAT...THE PROBABILITY OF THUNDERSTORMS WILL BE LOW UNTIL AFTER 21Z FRIDAY WHEN SCATTERED THUNDERSTORMS ARE EXPECTED IN CENTRAL...NORTH CENTRAL AND NORTHWEST NEBRASKA. AT THIS TIME...IT APPEARS THAT THE HIGHEST PROBABILITY OF THUNDERSTORMS VTN-TIF-LBF AND EAST WILL BE AFTER 00Z. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...SPRINGER SYNOPSIS...POWER SHORT TERM...JACOBS LONG TERM...POWER AVIATION...SPRINGER
Hazardous weather outlook, May 16, 7:14 PM MDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 814 PM CDT THU MAY 16 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-180115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 814 PM CDT THU MAY 16 2013 /714 PM MDT THU MAY 16 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS IN NORTH CENTRAL AND NORTHWEST NEBRASKA WILL CONTINUE BRINGING HEAVY RAIN...HAIL AND GUSTY WIND TO THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE CHANCE OF THUNDERSTORMS WILL CONTINUE FRIDAY AS THE FRONT STALLS ALONG THE NEBRASKA-SOUTH DAKOTA BORDER AND ANOTHER SYSTEM MAKES ITS WAY INTO WESTERN NEBRASKA. THUNDERSTORMS ARE EXPECTED TO PRODUCE GUSTY WIND AND HAIL FRIDAY AFTERNOON AND EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN NORTH CENTRAL THROUGH SOUTHWEST NEBRASKA AGAIN SATURDAY WITH DAMAGING WIND AND LARGE HAIL BEING THE PRIMARY SEVERE WEATHER RISK. A FRONT FROM THE PACIFIC NORTHWEST CROSSING THE ROCKIES IS EXPECTED TO BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SATURDAY. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
In the hours before
Special weather statement, May 16, 5:16 PM MDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 616 PM CDT THU MAY 16 2013 NEZ009-010-170000- HOLT NE-ROCK NE- 616 PM CDT THU MAY 16 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK AND WESTERN HOLT COUNTIES UNTIL 700 PM CDT... AT 610 PM CDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR ROSE...OR 24 MILES NORTHEAST OF BREWSTER...MOVING NORTHEAST AT 25 MPH. THE STORM HAD SOME ROTATION. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SYBRANT... THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 49 AND 57. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. POWER
Local storm report, May 16, 6:18 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
718 PM CDT THU MAY 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 9 S HAYES CENTER 40.38N 101.02W
05/16/2013 E1.00 INCH HAYES NE PUBLIC
HAIL IS COVERING THE GROUND WITH THE LARGEST STONES BEING
QUARTER SIZED.
0349 PM TSTM WND GST 2 WSW MAYWOOD 40.65N 100.66W
05/16/2013 E50.00 MPH FRONTIER NE 911 CALL CENTER
ESTIMATED WIND GUST OF 50 MPH.
&&
SNIVELYSpecial weather statement, May 16, 6:24 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 724 PM CDT THU MAY 16 2013 NEZ023-024-094-170145- GRANT NE-HOOKER NE-WESTERN CHERRY NE- 624 PM MDT THU MAY 16 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY... NORTHWESTERN HOOKER AND NORTHERN GRANT COUNTIES UNTIL 745 PM MDT... AT 620 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MORGAN LAKE TO MOTHER LAKE TO ASHBY...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... HYANNIS... INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD... DULUTH... PRATT LAKE... WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER... WHITMAN... ROUND LAKE... HIRE... CARR LAKE... SPECKEL MEIR LAKE... WEIR... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 136 AND 169. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 149 AND 199. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BROOKS
Special weather statement, May 16, 6:52 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 752 PM CDT THU MAY 16 2013 NEZ004-094-170200- SHERIDAN NE-WESTERN CHERRY NE- 652 PM MDT THU MAY 16 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND NORTHEASTERN SHERIDAN COUNTIES UNTIL 800 PM MDT... AT 649 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF MOUNT MARIA...OR 11 MILES SOUTHEAST OF PINE RIDGE...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GORDON... HOOVER LAKE... SHELL LAKE STATE WILDLIFE MANAGEMENT AREA... BAYONNE... IRWIN... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 103 AND 118. BROOKS
Local storm report, May 16, 6:55 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
755 PM CDT THU MAY 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL 27 SE GORDON 42.53N 101.83W
05/16/2013 E0.88 INCH CHERRY NE PUBLIC
GROUND IS COVERED WITH HAIL WITH LARGEST STONES BEING
NICKEL SIZE. WINDS WERE ALSO ESTIMATED TO 40 MPH.
&&
SNIVELYLocal storm report, May 16, 7:01 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
801 PM CDT THU MAY 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 26 S MERRIMAN 42.54N 101.70W
05/16/2013 E1.00 INCH CHERRY NE PUBLIC
GROUND IS COVERED WITH NICKEL TO QUARTER SIZE HAIL.
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 6:38 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 67 min |
| May 17, 3:06 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 39 min |
| May 17, 3:41 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 49 min |
| May 17, 3:44 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 46 min |
| May 17, 4:01 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 44 min |
| May 17, 4:06 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 39 min |
| May 17, 4:31 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 44 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.